# SDR UALA2010081803023

- Difficulty date: August 17, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 56,692 hours, 19,837 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STA 1440, TOP OF BEAM IS CORRODED.  REMOVED FASTENERS SEAT OF OM.  REMOVED LIGHT SURFACE CORROSION FOUND TO BE WITHIN LIMITS NOMINAL MATERIAL IS .063 REMAINING MATERIAL IS .060 MATERIAL REMOVED WAS .003 TREATED AND PRIMED IAW SRM. APPLIED TOP COAT IAW AMM. INSTALLED FASTENERS IAW SRM.
